MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Schweizerische medizinische Wochenschrift · 1987

[Life-threatening apnea after midazolam administration in a patient with obstructive sleep apnea syndrome].

Bezel R, Russi E, Kronauer H, Mothersill I

Клинический случайАннотация на английскомСтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

In a 27-year-old patient with a severe obstructive sleep apnea syndrome documented by a polysomnographic study, an oral dose of 15 mg midazolam caused life-threatening obstructive apnea and excessive sedation. Therapy with nasal CPAP eliminated the pharyngeal obstruction, but marked central hypoventilation persisted. Benzodiazepines are known to aggravate the obstructive sleep apnea syndrome. Dangerous central hypoventilation occurring after this medication during treatment with nasal CPAP has not yet been reported. Excessive susceptibility to depression of chemoresponsiveness to pCO2 is suspected. The potentially dangerous and life-threatening side effects of sedatives in patients with obstructive sleep apnea syndrome are discussed.

Для цитирования: Bezel R, Russi E, Kronauer H, Mothersill I. [Life-threatening apnea after midazolam administration in a patient with obstructive sleep apnea syndrome].. Schweizerische medizinische Wochenschrift. 1987.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.